# SDR CALA0800108

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6545875U70
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR Z ANGLE HAS CORROSION STA 296.  INSTALLED NEW Z ANGLE PER SRM 51-40-02.
